# SDR 29GA2018012200002

- Difficulty date: January 20, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- Aircraft time: 36,814 hours, 40,474 cycles
- Engine: Ge CT79B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 7256100504
- Part serial: 14055H6554
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FRONT RIGHT WINDSHIELD STARTED TO DELAMINATE IN FLIGHT, WITH WINDSHIELD HEAT ON.  A BURN WAS NOTICED AND WINDSHIELD WAS TURNED OFF.  ABOUT ONE MINUTE LATER THE ENTIRE FRONT WINDSHIELD SHATTERED FROM THE OUTSIDE.  PRESSURIZATION AND ALL OTHER SYSTEMS NORMAL THROUGHOUT THE REMAINDER OF THE FLIGHT. MADE AN EMERGENCY LANDING.   R & R RIGHT FRONT WINDSHIELD IAW AMM 56-10-05-04.   R & R THE RIGHT WINDSHIELD HEAT CONTROL UNIT IAW AMM 30-41-05-04.  OPS TESTED THE WINDSHIELD HEATING SYSTEM CHECKED GOOD IAW AMM 30-42-00.
